MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S1 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S1 RM
Model Number 02.18.001RM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 years and 11 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon converted the patient from a moto knee to a total knee system.The surgery was completed successfully.Patient reported that she lost 125 pounds and said the knee didn't feel the same.
 
Additional Manufacturer Narrative
Batch review performed on 10-feb-2025: lot 189247: (b)(4) items manufactured and released on 22-jan-2019.Expiration date: 10-jan-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved.Batch reviews performed on 10-feb-2025: moto partial knee 02.18.If1.08.Rm tibial insert fix s1 rm - 8mm lot.177886 (k162084) lot 177886: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 13-mar-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf1.Rm tibial tray fix cemented s1 rm (k162084) lot 160679: (b)(4) items manufactured and released on 11-oct-2016.Expiration date: 29-may-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S1 RM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21467673
Report Number3005180920-2025-00130
Device Sequence Number17017178
Product Code HSX
UDI-Device Identifier07630030895548
UDI-Public07630030895548
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Model Number02.18.001RM
Device Lot Number189247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight79 KG